Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 11 > No. 3


Existence and Finite-Time Stability of Fuzzy Delay Differential Equations with Tempered-Regularized Hilfer Fractional Derivative

PP: 95-102
R. Vivek, D. Vivek, K. Kanagarajan, E. M. Elsayed,
The foremost goal of this paper is to study the sufficient conditions for existence and finite-time stability of fuzzy delay differential equations with tempered-regularized Hilfer fractional derivatives. The main results are obtained by using the generalized fractional calculus and fixed-point theory under different assumptions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved